# SDR SWAA082292

- Difficulty date: April 26, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 14,757 hours, 8,464 cycles
- Engine: Cfmint CFM567B22
- Engine time: 31,571 hours, 18,243 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 874806
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ABORTED TAKEOFF/DECLARED EMERGENCY.  NR 1 ENGINE FAIL LIGHT ILLUMINATED AS TAKEOFF  THRUST SET, ACCOMPANIED BY LOUD POP.  EGT GAUGE INDICATED 445 DEGREES WITH ENGINE FAIL LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
